×

Found 26,250 Documents (Results 1–100)

Existence and stability of time-periodic dissipative structures in parabolic systems of reaction-diffusion type. (English. Russian original) Zbl 1514.35264

J. Math. Sci., New York 114, No. 4, 1491-1509 (2003); translation from Tr. Semin. Im. I. G. Petrovskogo 22, 169-200 (2002).
PDFBibTeX XMLCite
Full Text: DOI

On systems of singular quasilinear parabolic equations and inequalities. (English. Russian original) Zbl 1514.35260

J. Math. Sci., New York 114, No. 4, 1529-1546 (2003); translation from Tr. Semin. Im. I. G. Petrovskogo 22, 232-260 (2002).
MSC:  35K40 35K55 35R45
PDFBibTeX XMLCite
Full Text: DOI

Construction and classification of a set of complete orthogonal basis functions in an arbitrary triangular domain. (Chinese. English summary) Zbl 1495.35133

Math. Numer. Sin. 25, No. 2, 219-230 (2003); translation in Chin. J. Numer. Math. Appl. 25, No. 3, 46-58 (2003).
PDFBibTeX XMLCite

Initiator-resilient universally composable key exchange. (English) Zbl 1482.94052

Snekkenes, Einar (ed.) et al., Computer security – ESORICS 2003. 8th European symposium on research in computer security, Gjøvik, Norway, October 13–15, 2003. Proceedings. Berlin: Springer. Lect. Notes Comput. Sci. 2808, 61-84 (2003).
MSC:  94A60
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 3

Main Field

all top 3

Software